# SDR DALA2022101406646

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737
- Aircraft serial: 31954
- Aircraft time: 22,413 hours, 8,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2449185) DURING INSPECTION FOUND EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP LOCATIONS:18D. REATTACHED EMERG. LIGHT ASSEMBLE AS REQUIRED. A/C OK FOR SVC.
